Vol. 5, No. 3, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
A converse of Helly’s theorem on convex sets

Arieh Dvoretzky

Vol. 5 (1955), No. 3, 345–350
Mathematical Subject Classification
Primary: 52.0X
Milestones
Received: 22 September 1953
Published: 1 September 1955
Authors
Arieh Dvoretzky